Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Itchy Rash After Fisting Sign Of HIV AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
TheBody.com

What Are the Symptoms of HIV and AIDS?

When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced HIV, also known as AIDS. It's what you do that puts you at risk for HIV -- not how you feel. Your mind is a powerful thing. 1.There's a big difference between the symptoms of HIV and the symptoms of advanced HIV, also known as AIDS. HIV is a virus that attacks...
Ask the Experts

Painful/itchy rash on anus with low CD4 count

I was just diagnosed with HIV three weeks ago, I had to go to the hospital for CPD. At the hospital they informed me that my Cd4 was 28. They told me it was very low and the doctor wanted me to get started on my anti-viral meds after I had a couple...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
It is hard to determine what the rash may be. Given that your CD4 count is 28, it certainly could be HIV related. Having a CD4 count of 28 means you have an AIDS diagnosis (any CD4 count < 200 means you have AIDS) and are at risk for serious... Read more »

SKIN RASHES? DARK AND ITCHY1979

I have noticed that in the past 2 to 3 weeks I have had these sort of roundish dark spots or rash like spots to appear on my upper body mainly under my arms and on my sides they have started to spread around my lower body on my thigh right beside my...
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
Skin conditions can be really confusing, so I understand your concern. However, I am not a doctor so I am reluctant to even guess what might be going on with you. It is really important for a professional to actually look at whats going on with... Read more »

HIV from a Fist Bump -- Possible?? --- Dr. Bob... I Donate to your Foundation Regularly.

Dr Bob, Can you help me with this issue please? I was working with a friend of mine from work. We were snapping metal buttons on a tarp onto a boat. I scratched my hand on a snap. My knuckle. The scratch bled. The gentleman who also is HIV...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi, Michael.While there is a theoretical risk of HIV transmission if fresh HIV-tainted fluids come into contact with non-intact skin, the chances of this occurring during a fist bump with a 30-minute old scratch are so remote that the chance of... Read more »

Red spotted itchy rash in arms trunk and painful itchy swollen feet

Dr. Keith Henry, MD, I have been with inflammation problem for over a year now. I take a isentress, ziagen, intelence, prezista, norvir and BP meds. My MD at Kaiser seems to think I have a side effect of one of these cocktail, but not sure which...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Good to hear from you-as you note sorting out which drug is the main culprit possibly causing a rash can be difficult when on many meds (particularly if due to resistance you need to be on a complex HIV regimen). I strongly suggest seeing a... Read more »
Connect With Others

veterans vs. newbies...let the fists fly.....

Posted by Lovinlife, 2 Replies
I have been reading a lot of posts back and forth where the veterans bash the newbies and then somebody tries to throw in a neutral post to the effect that the veterans really have all the info.
But--here's a thought--HIV has changed quite a bit... Read more »

itchy spots

Posted by Anonymous, 3 Replies
I WAS WONDERING WHAT RASH IS GENERALIZED WITH HIV SYPMTOMS..I STARTED HAVING ITCHY RED AREAS ON MY ARMS...SOMETIME ON MY LEGS...SINCE DEC. 20..THE DAY I WENTTO A CONCERT..I WAS BY THE STAGE RUBBING ON EVERYONE ELSE THAT WAS SWEATY..SINCE THATS ALL... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 5 Replies
I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a... Read more »

Itchy skin

Posted by Anonymous, 2 Replies
Hi guys. Its been a year or so after my possible exposure but i never really thought about HIV, utill now. Ive been having problems with itchy dry skin all over. Is this a symptom of HIV? Will be testing i a week. thanks.

Read more »